Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Kid having cough. Prescribed bentesol, keflor, livolin. No improvement, vomitting. Visit doctor, suggestions?

Hi my kid is three year old and he is coughing from last two days. We have visited our doctor in morning and he has given medicines...bentesol oral drops, keflor redimix(cefaclor) and livolin have given him doses as per prescription. But coughing is not reducing and he is also vomiting already did 3 times in last 3 hours please suggest what to do. Should continue or visit doctor again next day.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for writing to health care magic.

I think you should visit your doctor because he is vomiting.

Does he have any of the following problems?
1. Rapid breathing
2. Chest indrawing
3. Bluish discoloration of fingers or lips
4. Abnormal sounds while breathing

If he has any of the above please consult your doctor at the earliest.

Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty
Associate Professor of Pediatric
Answered: Sat, 1 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor